# SDR CALA2024022900608

- Difficulty date: February 1, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323058520000
- Condition: Corroded
- Location: Fwd Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6016- FWD CARGO FLOOR BOX TOP PLATE NEXT TO DOOR SILL HAS CORROSION-DOT 45-127. W/C:78223
